Applied Mathematics

Vol.2 No.8(2011), Paper ID 6646, 8 pages



On Starshaped Intuitionistic Fuzzy Sets


Weihua Xu, Yufeng Liu, Wenxin Sun



Copyright © 2011 Weihua Xu, Yufeng Liu, Wenxin Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

W. Xu, Y. Liu and W. Sun, "On Starshaped Intuitionistic Fuzzy Sets," Applied Mathematics, Vol. 2 No. 8, 2011, pp. 1051-1058. doi: 10.4236/am.2011.28146.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.